Existence problems for homoclinic solutions
Cezar Avramescu
Abstract and Applied Analysis, 2002, vol. 7, 1-27
Abstract:
The problem x ˙ = f ( t , x ) , x ( − ∞ ) = x ( + ∞ ) , where x ( ± ∞ ) : = lim t → ± ∞ x ( t ) ∈ ℝ n , is considered. Some existence results for this problem are established using the fixed point method and topological degree theory.
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/352068.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/352068.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:352068
DOI: 10.1155/S108533750200074X
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().